Fat issue .
Hi I am very fat. I want to reduce weight. Doing exercise is not helping much. Is there any medicine ?
Like the answers? Chat privately with the doctor of your choice
Hey, medicine has withdrawal symptoms and other side effects ,try to correct it with diet and exercise , have more of fruits and vegetables, drink lot of water , avoid junk ,oily food items ,have food like chapatis, avoid curd ,ghee, ice creams , meat .Exercise daily in morning , sleep well ,avoid worries
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.